# SDR SWAA2019041631725

- Difficulty date: March 27, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 55100003
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INSPAR RIB AT STA. 120.3 CRACKED ON 4TH VERTICAL FROM FRONT SPAR. / REPAIRED RIB IAW DWG.
